# SDR 0004406614

- Difficulty date: December 5, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Aircraft time: 103,119 hours, 21,604 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30440103
- Part serial: 0629
- Condition: Ruptured
- Location: Exit Door 2r
- Part time: 50,796 hours, 19,949 cycles
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SHOP TEST AT OPERATING PRESSURE, INFLATABLE FAILED AT LOWER TUBE OF GLUED SEAM. SLIDE WILL BE OVERHAULED AND RECEIVE A NEW INFLATABLE.
